# SDR DL757952214

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615DL
- Make and model: Boeing 757232
- Aircraft serial: 22822
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 345
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FLOORBEAM CORRODED AT FS 345 FROM 0BL TO LBL 18.  CLEANED CORROSION, FOUND OUT OF LIMITS PER SRM 53-00-51 PG 103.  MADE BEAM REPAIR PER SRM 53-30-51 PG 208.
